Notre Dame Journal of Formal Logic

Modal systems in which necessity is ``factorable''.

J. Jay Zeman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 10, Number 3 (1969), 247-256.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893709

Zentralblatt MATH identifier
0184.00803

Mathematical Reviews number (MathSciNet)
MR0248011

Digital Object Identifier
doi:10.1305/ndjfl/1093893709

Subjects
Primary: 02.27

Citation

Zeman, J. Jay. Modal systems in which necessity is ``factorable''. Notre Dame Journal of Formal Logic 10 (1969), no. 3, 247--256. doi:10.1305/ndjfl/1093893709. http://projecteuclid.org/euclid.ndjfl/1093893709.


Export citation